SSRI's and sex.

New Topic Post Reply Printable Version
[ Missing Key Value : en-US, 709 | Missing Key Value : en-US, 708 ]

stretchytool
New Member


Date Joined Aug 2009
Total Posts : 2
   Posted 8/5/2009 8:55 AM (GMT -6)   
I have been taking cytolopram for a couple of months now. I find that it works pretty well however there is one major side affect that can be fun but I would like to get over it. It is described in the leaflet as 'delayed ejaculation'. It means that when having sex it is difficult or even impossible to climax. I have recently started seeing someone, we have slep together a few times and I have never climaxed. We basically keep going untill we give up after a couple of hours of wild sex. She loves it but it is very frustrating for me and not natural. I have tried not taking any for a day before and this doesnt work. Does anyone know of a cure for this without stopping the medication? 
 
Please help.
New Topic Post Reply Printable Version
Forum Information
Currently it is Wednesday, July 18, 2018 1:31 PM (GMT -6)
Missing Key Value : en-US, 697
View Active Threads


Missing Key Value : en-US, 703
This forum has 161862 registered members. Please welcome our newest member, JenniferJiffy.
473 Guest(s), 18 Registered Member(s) are currently online.  Details
Mak37, Balladeer, kyleds8, pam lewellen, torontolyme, therearemiracles, sandyfeet, countess18, Michael_T, jl6, astroman, Thishealingjourney, Garion, 142, InTheShop, kit49, LostBay2020, k07